Alert archive / Colorado / Flash Flood Warnings in 2012

Flash Flood Warning 9, NWS Grand Junction, CO

July 23, 2012Garfield County, Colorado

NWS Grand Junction, CO issued this flash flood warning at Jul 23, 2012, 6:09 PM MDT for Garfield County, Colorado. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2012, 6:09 PM MDT (00:09 UTC)
Expired
Jul 23, 2012, 9:00 PM MDT
In force
3 hr
Issued by
NWS Grand Junction, CO
Area
Storm-based polygon
Flood severity
None

County Garfield County, CO

The radar

The Grand Junction radar (KGJX), 63 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 7:00 PM MDTFLOOD3 Sw Silt, COCOUNTY RD 315 MAMM CREEK ROAD CLOSED DUE TO FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 0.2 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2012-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2012-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3540 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

864 
WGUS55 KGJT 240009
FFWGJT
COC045-240300-
/O.NEW.KGJT.FF.W.0009.120724T0009Z-120724T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
609 PM MDT MON JUL 23 2012

THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL GARFIELD COUNTY IN WEST CENTRAL COLORADO...

* UNTIL 900 PM MDT

* AT 605 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL OF OVER 2 INCHES 
OF RAIN IN THE MAMM CREEK DRAINAGE SOUTHEAST OF RIFLE. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3954 10767 3937 10765 3937 10785 3954 10774

$$

JOE
2 follow-up statements
552 
WGUS75 KGJT 240131
FFSGJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
731 PM MDT MON JUL 23 2012

COC045-240300-
/O.CON.KGJT.FF.W.0009.000000T0000Z-120724T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GARFIELD CO-
731 PM MDT MON JUL 23 2012

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL GARFIELD
COUNTY UNTIL 900 PM MDT...

AT 730 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL EXITING THE AREA.  RADAR ALSO 
INDICATED OVER 2 INCHES OF RAIN HAVING FALLEN OVER MUCH OF THE 
WARNED AREA WITH MAMM CREEK TOPPING OUT OVER 3 INCHES.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3954 10767 3937 10765 3937 10785 3954 10774

$$
201 
WGUS75 KGJT 240254
FFSGJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
854 PM MDT MON JUL 23 2012

COC045-240309-
/O.EXP.KGJT.FF.W.0009.000000T0000Z-120724T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GARFIELD CO-
854 PM MDT MON JUL 23 2012

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTH CENTRAL
GARFIELD COUNTY WILL BE ALLOWED TO EXPIRE AT 900 PM MDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3954 10767 3937 10765 3937 10785 3954 10774

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 2:47 PM MDT, 3 hours 22 minutes earlier.

Area forecast discussion, Jul 23, 2:47 PM MDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
247 PM MDT MON JUL 23 2012

.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 247 PM MDT MON JUL 23 2012

MOISTURE HAS DEEPENED OVER EASTERN UTAH AND FAR WESTERN COLORADO
THROUGH THE DAY WITH PRECIPITABLE WATER VALUES RANGING FROM 0.9 TO
1.2 INCHES IN THIS AREA. MOISTURE IS NOT AS DEEP FURTHER EAST BUT
STILL AT 0.75 INCHES OR SO. 0-6KM STORM MOTION STILL SHOWS THE
CLOCKWISE CURVATURE OF THE HIGH CENTER ON THE PLAINS WITH STORMS
MOVING NW15MPH IN THE SOUTHERN CWA AND NE15-20MPH IN THE NORTH. SO
FAR THIS AFTERNOON THOUGH EASTERN UTAH STORMS HAVE REFORMED OVER
THE RIDGETOPS WITH HEAVY RAINFALL ON THE TAVAPUTS RIDGE AND BLACK
CANYON AREAS RESULTING IN FLOOD ADVISORIES BEING ISSUED. THE
NORTHERN SAN JUAN MOUNTAINS...UNCOMPAHGRE PLATEAU...AND GRAND MESA
HAVE AREAS OF SATURATED SOILS THAT WILL NOT TAKE MUCH RAINFALL
TODAY TO AGAIN CAUSE PROBLEMS. WET BULB ZERO WAS BELOW 15KFT ON
THIS MORNINGS SOUNDING. SO IN SPITE OF THIS TROPICAL ENVIRONMENT
SMALL HAIL WILL BE POSSIBLE UNDER THE STRONGEST CORES.

NO GOOD UPPER FORCING SEEN TONIGHT...BUT BOUNDARY INTERACTION WILL
LIKELY REGENERATE AT LEAST ISOLATED STORMS THROUGH THE NIGHT.
GUSTY OUTFLOW WINDS WILL TRAVEL NORTH FROM THE DEEPER CONVECTION
LIKELY PRODUCING PERIODS OF GUSTY WINDS THROUGH THE EVENING HOURS.
TUESDAY DEEP MOISTURE REMAINS OVER THE AREA FOR ANOTHER ROUND OF
STORMS AND HEAVY SHOWERS. THE UPPER FLOW AND STORM MOTION VEERS TO
WEST LATE IN THE DAY AS THE UPPER RIDGE IS FLATTENED BY THE CLOSED
LOW MOVING THROUGH THE CANADIAN ROCKIES. TUESDAY NIGHT SOME
FORCING IS SEEN ON THE BOUNDARY BETWEEN THE DEEP MOISTURE AND THE
NEW DRIER AIR MASS WORKING INTO THE FORECAST AREA FROM THE WEST.
THIS MAY PRODUCE ISOLATED TO SCATTERED NIGHTTIME STORMS ACROSS THE
NORTH. THANKS TO CYS FOR COORDINATION.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 247 PM MDT MON JUL 23 2012

THERE MAY BE SOME LINGERING CONVECTION WEDNESDAY MORNING ACROSS THE
NORTHERN AND CENTRAL MOUNTAINS AS THE LAST PIECE OF FORCING SLIDES
ACROSS THE DIVIDE. SUBSIDENCE AND DRYING ON THE BACKSIDE OF THE
DEPARTING WAVE SHOULD BRING A NOTICEABLE DOWNTURN TO THE CONVECTION
BY THE AFTERNOON COMPARED TO THE PAST SEVERAL DAYS. HOWEVER RESIDUAL
MOISTURE COMBINED WITH STRONG AFTERNOON HEATING WILL KEEP ISOLATED
TO WIDELY SCATTERED CONVECTION GOING ACROSS THE EASTERN CWA. THE
THREAT OF HEAVY RAINFALL SHOULD BE GREATLY REDUCED AS DRY AIR
CONTINUES TO BE ADVECTED IN TO THE REGION AS THE MID LEVEL FLOW
BACKS MORE TO THE NORTHWEST BY THE UPPER RIDGE REBUILDING OVER THE
WESTERN GREAT BASIN. TEMPERATURE GUIDANCE CONTINUES TO FALL OVER
MANY AREAS FOR SOME REASON AND FOR THE MOST PART IGNORED WITH
MINIMAL TO NO COOL ADVECTION NOTICED. THE DRIER AIRMASS AND
ADDITIONAL SUNSHINE COMBINED WITH THE WIDESPREAD DROUGHT CONDITIONS
SHOULD ALLOW FOR GOOD HEATING AND WENT NEAR OR ABOVE THE WARMER SIDE
OF THE MOS GUIDANCE.

THE UPPER RIDGE WILL EXPAND EASTWARD WEDNESDAY NIGHT INTO THURSDAY
AND LAY ON TOP OF THE ROCKIES HEADING INTO THE LATE WEEK PERIOD.
SUBSIDENCE UNDER THE RIDGE AND PWATS REMAINING IN THE .50 TO .75
INCH RANGE LOOKS TO LIMIT CONVECTIVE COVERAGE TO LATE DAY
OROGRAPHICALLY DRIVEN STORMS THURSDAY. AGAIN THE DRY AIRMASS AND
GOOD HEATING SHOULD PUSH TEMPERATURES UP TO AND PAST NORMAL LEVELS
FOR LATE JULY BY ABOUT 5 DEGREES.

MODELS CONTINUE TO AGREE FAIRLY WELL FROM FRIDAY INTO EARLY NEXT IN
RESPECT TO SHIFTING THE UPPER RIDGE OUT OF THE ROCKIES AND BACK INTO
THE CENTRAL PLAINS AS AN EASTERN TROF VACATES THE GREAT LAKES REGION
AND A PERSISTENT TROF REMAINS OVER THE FAR NORTHEAST PACIFIC. PWAT
AND MOISTURE TRANSPORT VECTS SHOW THE MONSOONAL SURGE RETURNING TO
THE SOUTHERN CWA AS EARLY AS FRIDAY AFTERNOON...SPREADING NORTHWARD
ALONG THE CO/UT BORDER THROUGH THE WEEKEND. AFTERNOON CONVECTION
WITH A HEAVY RAINFALL POTENTIAL WILL INCREASE IN RESPONSE TO THIS
MOISTURE AS THE MODELS HINT AT SOME STRONGER ENERGY MOVING THROUGH
THE FLOW...POSSIBLY AIDED BY THE UPPER JET FOR BETTER ORGANIZATION
OF THE STORMS. THE GFS TIME SERIES OF PWAT SHOW A SHARP INCREASE TO OVER
1.25 INCHES IN THE 4 CORNERS AREA WHICH WOULD BE NEAR 2 STD DEV
OVER NORMAL. SO WILL CONTINUE TO WATCH THIS DEVELOP AND INCREASE
POPS UPWARD OVER BLENDED SOLUTIONS AS NECESSARY. TEMPERATURES WILL
LOWER IN RESPONSE TO THE CLOUD COVER AND PCPN AS CURRENT FORECAST
AS THIS HANDLED WELL.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY AFTERNOON)
ISSUED AT 247 PM MDT MON JUL 23 2012

SCATTERED TO NUMEROUS THUNDERSTORM COVERAGE WILL CONTINUE INTO
THIS EVENING PRODUCING FREQUENT MOUNTAIN OBSCURATIONS AND GUSTY OUTFLOW
WINDS FROM 30 TO 40 MPH GENERALLY FROM THE SOUTH. REGIONAL AIRPORTS
FACE THE BEST CHANCE OF THUNDERSTORMS FROM THROUGH 03Z ESPECIALLY
KMTJ KGJT KRIL KASE AND KVEL. THESE STORMS WILL BRING MVFR CIGS AND/OR
VSBY IN HEAVY RAIN AND POSSIBLY BRIEF IFR VSBY.

SHOWERS AND THUNDERSTORMS WILL DECREASE...BUT NOT FULLY DIMINISH
OVERNIGHT AND INTO TUESDAY MORNING. EXPECT ANOTHER ROUND OF
CONVECTIVE STORMS TUESDAY STARTING FIRST OVER THE MOUNTAINS AND
DEVELOPING LATER OVER THE VALLEYS.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...
CO...NONE.
UT...NONE.
&&

SHORT TERM...JOE
LONG TERM...15
AVIATION...JOE
Hazardous weather outlook, Jul 23, 5:45 AM MDT, 12 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
545 AM MDT MON JUL 23 2012

COZ001>014-017>023-UTZ022>025-027>029-241200-
LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN-
ROAN AND TAVAPUTS PLATEAUS-ELKHEAD AND PARK MOUNTAINS-
UPPER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR-
CENTRAL COLORADO RIVER BASIN-GRAND AND BATTLEMENT MESAS-
GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS-
CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN-
WEST ELK AND SAWATCH MOUNTAINS-FLATTOPS-
UPPER GUNNISON RIVER VALLEY-UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-
NORTHWEST SAN JUAN MOUNTAINS-SOUTHWEST SAN JUAN MOUNTAINS-
PARADOX VALLEY/LOWER DOLORES RIVER-
FOUR CORNERS/UPPER DOLORES RIVER-ANIMAS RIVER BASIN-
SAN JUAN RIVER BASIN-SOUTHEAST UTAH-EASTERN UINTA MOUNTAINS-
EASTERN UINTA BASIN-TAVAPUTS PLATEAU-ARCHES/GRAND FLAT-
LA SAL AND ABAJO MOUNTAINS-CANYONLANDS/NATURAL BRIDGES-
545 AM MDT MON JUL 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN
THIS AFTERNOON AND EVENING. STORMS WILL FAVOR THE MOUNTAINS
INITIALLY BEFORE DRIFTING OVER THE VALLEYS LATE THIS AFTERNOON AND
INTO THE EVENING. GUSTY WINDS FROM 30 TO 40 MPH...HEAVY RAIN...
AND SMALL HAIL ARE POSSIBLE WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MONSOON MOISTURE WILL CONTINUE TO SWEEP OVER THE REGION TUESDAY.
THIS WILL RESULT IN CONTINUED SHOWERS AND THUNDERSTORMS WITH
LOCALLY HEAVY RAIN. THUNDERSTORM COVERAGE WILL DECREASE WEDNESDAY
AND THURSDAY DURING A BRIEF BREAK FROM MONSOONAL FLOW WITH STORMS
LARGELY CONFINED TO THE MOUNTAINS OF WESTERN COLORADO. HOWEVER...
THE MONSOON BECOMES REESTABLISHED FRIDAY AND WILL CONTINUE THROUGH
THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT...HOWEVER
SPOTTERS ARE ENCOURAGED TO RELAY RAINFALL AMOUNTS OR ANY OBSERVED
FLOODING TO THE GRAND JUNCTION FORECAST OFFICE.

In the hours before

Special weather statement, Jul 23, 4:26 PM MDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
426 PM MDT MON JUL 23 2012

COZ007>010-013-232315-
CENTRAL COLORADO RIVER BASIN CO-DEBEQUE TO SILT CORRIDOR CO-FLATTOPS
CO-GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS CO-GRAND AND
BATTLEMENT MESAS CO-
426 PM MDT MON JUL 23 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PITKIN...
SOUTHEASTERN GARFIELD...SOUTHWESTERN EAGLE AND EXTREME NORTHEASTERN
MESA COUNTIES UNTIL 515 PM MDT...

AT 420 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CARBONDALE TO 9
MILES SOUTH OF RIFLE...AND MOVING NORTH AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  INTERSTATE 70 FROM GLENWOOD SPRINGS WEST TO RIFLE.

VERY HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

LAT...LON 3932 10704 3934 10787 3967 10773 3965 10689

JOE
Special weather statement, Jul 23, 4:53 PM MDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
453 PM MDT MON JUL 23 2012

COZ003-007>010-013-232330-
CENTRAL COLORADO RIVER BASIN CO-DEBEQUE TO SILT CORRIDOR CO-FLATTOPS
CO-GORE AND ELK MOUNTAINS/CENTRAL MOUNTAIN VALLEYS CO-GRAND AND
BATTLEMENT MESAS CO-ROAN AND TAVAPUTS PLATEAUS CO-
453 PM MDT MON JUL 23 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GARFIELD AND EXTREME
NORTHEASTERN MESA COUNTIES UNTIL 530 PM MDT...

AT 447 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GLENWOOD SPRINGS TO
SOUTH OF RIFLE...AND MOVING NORTH AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND BUFFETING WIND GUSTS UP TO 50 MPH
ARE EXPECTED WITH THESE STORMS...ALONG WITH VERY HEAVY RAIN.

THESE STORMS WILL AFFECT INTERSTATE 70 FROM GLENWOOD CANYON WEST TO
RIFLE BETWEEN 500 AND 520 PM MDT.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. PONDING OF WATER IS POSSIBLE ON
INTERSTATE 70. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

LAT...LON 3950 10712 3935 10784 3964 10794 3979 10722

JOE

The office that day

Everything else NWS Grand Junction, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 4:05 PM MDTAreal Flood AdvisoryGJTGarfield3 hr
Jul 24, 5:01 PM MDTAreal Flood AdvisoryGJTDolores, Montezuma3 hr
Jul 24, 5:44 PM MDTAreal Flood AdvisoryGJTEagle3 hr

Nearby

Flash Flood Warnings in Colorado, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.